U.S. doctors online nowAsk doctors free
FL
A 32-year-old female asked:

Went to dr. with slight vaginal burning. no other pain or symptoms besides a strange urine smell and cloudiness took antbitotics now symptoms returned?

1 doctor answer5 doctors weighed in
Dr. Ali Saberi
Internal Medicine 21 years experience
Depends: would need to know what kind of antibiotic you took. if cipro (ciprofloxacin) or bactrim, its likely Dr treated you for a UTI. If Flagyl, then a bacterial vaginal infection. If Diflucan, then a vaginal yeast infection. Many women do get vaginal yeast infections though after taking antibiotics, and this could be what occurred for you. I suggest you notify your doctor.
Dr. Lynne Weixel
Clinical Psychology 37 years experience
Definitely tell the Doc who treated you. If they don't get 'feedback' about how treatment went, they can't benefit from experience and you (and others) get less than optimal care. What Dr Saberi says about infection post-antibiotic tx is very true. It kills helpful bacteria too and need to be re-balanced.
Jun 11, 2015
Last updated May 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.